American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(4665) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] C. A. Berger and L. A. Coburn. One-parameter semigroups of isometries. Bull. Amer. Math. Soc. 76 (1970) 1125-1129. MR 0265984.
Abstract, references, and article information
View Article: PDF

[2] Martha Smith. On group algebras. Bull. Amer. Math. Soc. 76 (1970) 780-782. MR 0258987.
Abstract, references, and article information
View Article: PDF

[3] Robert R. Kallman. Certain topological groups are type I. Bull. Amer. Math. Soc. 76 (1970) 404-406. MR 0255725.
Abstract, references, and article information
View Article: PDF

[4] William B. Arveson. Unitary invariants for compact operators. Bull. Amer. Math. Soc. 76 (1970) 88-91. MR 0251576.
Abstract, references, and article information
View Article: PDF

[5] Bertram Yood. On axioms for $B^*$-algebras. Bull. Amer. Math. Soc. 76 (1970) 80-82. MR 0253058.
Abstract, references, and article information
View Article: PDF

[6] F. Dennis Sentilles. Conditions for equality of the Mackey and strict topologies. Bull. Amer. Math. Soc. 76 (1970) 107-112. MR 0254560.
Abstract, references, and article information
View Article: PDF

[7] Irving Segal. Notes towards the construction of nonlinear relativistic quantum fields. II: The basic nonlinear functions in general space-times. Bull. Amer. Math. Soc. 75 (1969) 1383-1389. MR 0251991.
Abstract, references, and article information
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1